Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe headaches, swelling in head, popping sensation in ears, dizziness. Causes for symptoms?

hi, iv been getting bad headaches for the past few months, but the last week the pain has been severe, it feels as if inside my heads blocked/swollen. the pain is all over my head and my ears are constantly popping, i also get dizziness . my GP has been fully booked up and i dont like fussing at the hospital. some advice would be much appreciated
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this is chronic sinuses developed over minor attacks of acute attacks
get xray pns water view to see the sinuses and treat
till then you can use cap doxycycline 100 mg bd for 7 days to clear infection
take anti allrgic fexofenadine 120 m 3-4 week
tab flunarazine 5 mg night
liquid antacid bd
apply neomycin h ointment in nose bd
and sea water 2 drops night each nose
to clear ears and back of nose
take diclofenic sos for pain and fever
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor